About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 519178, 8 pages
http://dx.doi.org/10.1155/2011/519178
Research Article

Hidden Periodicity and Chaos in the Sequence of Prime Numbers

Physics Department, ICAR, P.O. Box 31155, Jerusalem 91000, Israel

Received 3 March 2011; Revised 2 May 2011; Accepted 3 May 2011

Academic Editor: Giorgio Kaniadakis

Copyright © 2011 A. Bershadskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Bogomolny, “Riemann zeta function and quantum chaos,” Progress of Theoretical Physics, no. 166, pp. 19–44, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Soundararajan, “The distribution of prime numbers,” in Equidistribution in Number Theory, An Introduction, vol. 237 of NATO Science Series II: Mathematics, Physics and Chemistry, pp. 59–83, Springer, Dordrecht, 2007. View at Zentralblatt MATH
  3. T. Timberlake and J. Tucker, “Is there quantum chaos in the prime numbers?” Bulletin of the American Physical Society, vol. 52, p. 35, 2007.
  4. C. E. Porter, Statistical Theories of Spectra: Fluctuations, Academic Press, New York, NY, USA, 1965.
  5. M. Wolf, “Applications of statistical mechanics in number theory,” Physica A, vol. 274, no. 1–2, pp. 149–157, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Kumar, P. C. Ivanov, and H. E. Stanley, “Information entropy and correlations in prime numbers”. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Ares and M. Castro, “Hidden structure in the randomness of the prime number sequence?” Physica A, vol. 360, no. 2, pp. 285–296, 2006. View at Publisher · View at Google Scholar
  8. S. R. Dahmen, S. D. Prado, and T. Stuermer-Daitx, “Similarity in the statistics of prime numbers,” Physica A, vol. 296, no. 3–4, pp. 523–528, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. E. Rössler, “An equation for continuous chaos,” Physics Letters A, vol. 57, no. 5, pp. 397–398, 1976. View at Publisher · View at Google Scholar
  10. A. Bershadskii and Y. Ikegaya, “Chaotic neuron clock,” Chaos, Solitons and Fractals, vol. 44, no. 4–5, pp. 342–347, 2011. View at Publisher · View at Google Scholar